# SDR AALA2019111539016

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 59,536 hours, 28,744 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3887
- Condition: Leaking
- Location: Apu
- Part time: 48,610 hours, 25,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BAD CHEMICAL ODOR IN CABIN ABOUT 1/2 WAY BACK THROUGH 10,000', SMELL IN COCKPIT WAS LIKE DIRTY SOCKS. MAINTENANCE REMOVED AND REPLACED APU GENERATOR IAW AMM 24-23-51. NO FURTHER LEAKS AT THIS TIME.
